# SDR SWAA2020101214911

- Difficulty date: August 31, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,163 hours, 40,803 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOC ON LEADING EDGE STA 86.66 AT RT HORIZONTAL STABILIZER (1 EA).  REPLACED RIB LOC ON LEADING EDGE STA 86.66 AT RT HORIZONTAL STABILIZER (1EA), IAW B737-700, SRM 51- 40-02, ITEM 9 AND DWG 186A1001 REV A.
